Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On uniqueness and stability for a thermoelastic theory

Autor
Quintanilla, R.
Tipus d'activitat
Article en revista
Revista
Mathematics and mechanics of solids
Data de publicació
2017-06
Volum
22
Número
6
Pàgina inicial
1387
Pàgina final
1396
DOI
https://doi.org/10.1177/1081286516634154 Obrir en finestra nova
Projecte finançador
Análisis matemático de las ecuaciones en derivadas parciales de la termomecánica
Repositori
http://hdl.handle.net/2117/105157 Obrir en finestra nova
URL
http://journals.sagepub.com/doi/10.1177/1081286516634154 Obrir en finestra nova
Resum
In this paper we investigate a thermoelastic theory obtained from the Taylor approximation for the heat flux vector proposed by Choudhuri. This new thermoelastic theory gives rise to interesting mathematical questions. We here prove a uniqueness theorem and instability of solutions under the relaxed assumption that the elasticity tensor can be negative. Later we consider the one-dimensional and homogeneous case and we prove the existence of solutions. We finish the paper by proving the slow deca...
Citació
Quintanilla, R. On uniqueness and stability for a thermoelastic theory. "Mathematics and mechanics of solids", Juny 2017, vol. 22, núm. 6, p. 1387-1396.
Paraules clau
Existence, Instability, Slow decay, Thermoelastodynamics, Uniqueness
Grup de recerca
GRAA - Grup de Recerca en Anàlisi Aplicada

Participants

Arxius